# SDR SWAA2023100600148

- Difficulty date: September 14, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 51,839 hours, 30,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BETWEEN BS 380 AND BS 400 AND LBL 13 AT PASSENGER CABIN 2023-568910<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811019; DUE DATE: 25-JAN-24.;[02] REPLACED ANGLE LOCATED BETWEEN BS 380 AND BS 400 AND LBL 13 AT PASSENGER CABIN IAW IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING 143A5400 SHEET: 105 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[03] COMPLETE TASK CERTIFIED RII
